Cicatrizing Conjunctivitis in a Patient Diagnosed With Drug Reaction With Eosinophilia and Systemic Symptoms/Drug-Induced Hypersensitivity Syndrome but With Features of Stevens–Johnson Syndrome Academic Article uri icon

Overview

MeSH Major

  • Cicatrix
  • Conjunctivitis
  • Drug Hypersensitivity Syndrome
  • Eosinophilia
  • Stevens-Johnson Syndrome

abstract

  • The development of severe ocular surface mucosal inflammation and denudation with cicatrizing sequelae in a patient carrying a diagnosis of DRESS/DIHS has diagnostic and therapeutic implications for the ophthalmologist. Careful ophthalmic assessment is indicated in any SCAR patient with ophthalmic symptoms, regardless of formal diagnosis. Furthermore, the early therapeutic interventions recently recommended in SJS/TEN to limit the ophthalmic cicatricial sequelae, such as systemic or topical corticosteroids, may be indicated.

publication date

  • April 13, 2016

Research

keywords

  • Academic Article

Identity

Language

  • eng

Digital Object Identifier (DOI)

  • 10.1097/ICO.0000000000000845

PubMed ID

  • 27078005

Additional Document Info